# SDR AALA20150531001

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 38,207 hours, 4,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 8373
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER SEVERAL SECONDS OF THE EMER LIGHTS BEING ON, THE LAST SEVEN ROWS OF COACH LIGHTS QUIT WORKING.  R & R EMER POWER PACK ASSEMBLY M33409.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-06.  SYS CHECKED NORMAL.
